# SDR TSAA9833246

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT IDENTIFIER LIGHT ASSY, INOPERABLE AND CRACKED.  REPLACED LIGHT ASSY.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
